Proceedings of the American Mathematical Society. Volume 132, Number 7, 2004

Contents of Volume 132, Number 7 View front matter and back matter from the print issue of this journal View front and back matter from the print issue Subgroup separability of graphs of abelian groups V. Metaftsis; E. Raptis Proc. Amer. Math. Soc. 132 (2004), 1873-1884. Abstract...

Szczegółowa specyfikacja

Zapisane w:
Opis bibliograficzny
1. autor: American Mathematical Society
Format: Artykuł
Język:English
Wydane: American Mathematical Society 2009
Hasła przedmiotowe:
Dostęp online:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/663
Etykiety: Dodaj etykietę
Nie ma etykietki, Dołącz pierwszą etykiete!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt